# SDR SIMA20161114002

- Difficulty date: November 14, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED BELOW CARGO LOWER GUIDE AND AT CARGO DOOR SILL .  REPAIRED THE SHEAR TIE IAW SRM 53-31-04.
